Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 10, NWS Northern Indiana

May 31, 2015Defiance County, Fulton County, Williams County, Ohio

NWS Northern Indiana issued this river flood warning at May 31, 2015, 1:15 PM EDT for Defiance County, Fulton County, Williams County, Ohio. It took effect at May 31, 2015, 4:48 PM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 1:15 PM EDT (17:15 UTC)
In effect from
May 31, 2015, 4:48 PM EDT
Expired
Jun 3, 2015, 10:37 PM EDT
In force
3 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Defiance County, OH, Fulton County, OH, Williams County, OH

The river

Written for the forecast point Tiffin River at Stryker (STRO1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WGUS43 KIWX 311715
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
115 PM EDT SUN MAY 31 2015

...The National Weather Service in Northern Indiana has issued a 
flood warning for the following rivers...

  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties

.Recent heavy rainfall will cause minor flooding along the Tiffin
River

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-011715-
/O.NEW.KIWX.FL.W.0010.150531T2048Z-150603T0200Z/
/STRO1.1.ER.150531T2048Z.150601T0600Z.150602T0200Z.NO/
115 PM EDT SUN MAY 31 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tiffin River near Stryker
* from this afternoon to Tuesday evening.
* At 12 PM Sunday the stage was 9.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Sunday afternoon 
  and crest near 12.0 feet around  2 AM Monday June  1 and fall below
  flood stage around 10 PM Monday June  1.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Dec 25 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
6 follow-up statements
571 
WGUS83 KIWX 010332
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1131 PM EDT SUN MAY 31 2015

...The flood warning has been extended for the following rivers...
 
  Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
  Joseph Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 

.Recent heavy rainfall has caused the Kankakee River at Davis Route 30
and the Tiffin River near Stryker to go above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-020331-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-150606T1800Z/
/DAVI3.1.ER.150531T1740Z.150601T1800Z.150605T1800Z.NO/
1031 PM CDT SUN MAY 31 2015

 The Flood Warning has been extended for
  The Kankakee River at Davis Route 30
* until Saturday afternoon.
* At 10 PM Sunday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around 1 
  PM Monday June 1 and fall below flood stage around 1 PM Friday 
  June 5.
* at 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.3 feet which occurred 
  on Dec 16 2011.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-051-171-020331-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-150603T0325Z/
/STRO1.1.ER.150531T2000Z.150601T0600Z.150602T0325Z.NO/
1131 PM EDT SUN MAY 31 2015

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Tuesday evening.
* At 11 PM Sunday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 2 
  AM Monday June 1 and fall below flood stage around 11 PM Monday 
  June 1.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Dec 25 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
566 
WGUS83 KIWX 011513
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1113 AM EDT MON JUN 1 2015

...The flood warning has been extended for the following rivers...
 
  Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
  Joseph Counties 
  Maumee River near Defiance affecting Defiance and Henry Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Recent heavy rainfall has caused minor flooding along area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-021513-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-150607T1200Z/
/DAVI3.1.ER.150531T1740Z.150601T1800Z.150606T1200Z.NO/
1013 AM CDT MON JUN 1 2015

 The Flood Warning has been extended for
  The Kankakee River at Davis Route 30
* until Sunday morning.
* At 10 AM Monday the stage was 10.9 feet and rising.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.9 feet around  1 
  PM Monday June  1 and fall below flood stage around  7 AM Saturday 
  June  6.
* at 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-021513-
/O.EXT.KIWX.FL.W.0011.000000T0000Z-150603T0000Z/
/DEFO1.1.ER.150602T0000Z.150602T0000Z.150602T0000Z.NO/
1113 AM EDT MON JUN 1 2015

 The Flood Warning has been extended for
  The Maumee River near Defiance
* until Tuesday evening.
* At 11 AM Monday the stage was 9.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around  8 PM 
  Monday June  1.
* at 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

OHC039-051-171-021513-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-150603T1800Z/
/STRO1.1.ER.150531T2000Z.150601T1300Z.150602T1800Z.NO/
1113 AM EDT MON JUN 1 2015

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Wednesday afternoon.
* At 10 AM Monday the stage was 11.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  2 PM Tuesday June  2.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
336 
WGUS83 KIWX 021506
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1106 AM EDT TUE JUN 2 2015

...The flood warning has been extended for the following rivers...
 
  Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
  Joseph Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Recent heavy rainfall has caused minor flooding along area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-031506-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-150603T2100Z/
/DAVI3.1.ER.150531T1740Z.150601T1600Z.150602T2100Z.NO/
1006 AM CDT TUE JUN 2 2015

 The Flood Warning has been extended for
  The Kankakee River at Davis Route 30
* until Wednesday afternoon.
* At 10 AM Tuesday the stage was 10.4 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  4 PM Tuesday June  2.
* at 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-051-171-031506-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-150604T0600Z/
/STRO1.1.ER.150531T2000Z.150601T1300Z.150603T0600Z.NO/
1106 AM EDT TUE JUN 2 2015

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until late Wednesday night.
* At 10 AM Tuesday the stage was 11.6 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  2 AM Wednesday June  3.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
247 
WGUS83 KIWX 031008
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
608 AM EDT WED JUN 3 2015

...The flood warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Recent heavy rainfall has caused minor flooding along area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...Rivers and Lakes.

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-041008-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-150604T1032Z/
/STRO1.1.ER.150531T2000Z.150601T1300Z.150603T1032Z.NO/
608 AM EDT WED JUN 3 2015

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Thursday morning.
* At 5 AM Wednesday the stage was 11.2 feet and falling.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around 10 AM Wednesday June  3.
* at 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
380 
WGUS83 KIWX 031418
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1018 AM EDT WED JUN 3 2015

...The flood warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-041418-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-150604T1800Z/
/STRO1.1.ER.150531T2000Z.150601T1300Z.150603T1800Z.NO/
1018 AM EDT WED JUN 3 2015

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Thursday afternoon.
* At 9 AM Wednesday the stage was 11.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  2 PM Wednesday June  3.
* at 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.
* This crest compares to a previous crest of 11.2 feet which occurred 
  on Mar 15 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
418 
WGUS83 KIWX 040237
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1037 PM EDT WED JUN 3 2015

...The flood warning is cancelled for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties
 
This will be the last statement for this high water event.

OHC039-051-171-040307-
/O.CAN.KIWX.FL.W.0010.000000T0000Z-150604T1800Z/
/STRO1.1.ER.150531T2000Z.150601T1300Z.150603T1730Z.NO/
1037 PM EDT WED JUN 3 2015

The Flood Warning is cancelled for
  The Tiffin River near Stryker
* At 10 PM Wednesday the stage was 10.7 feet
* Flood stage is 11.0 feet.
* The river fell below flood stage Wednesday afternoon.
* Forecast...The river will fall to near 10.8 feet around  2 AM 
  Thursday June  4.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 31, 12:40 PM EDT, 35 minutes earlier.

Area forecast discussion, May 31, 12:40 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1240 PM EDT SUN MAY 31 2015

.SYNOPSIS...
ISSUED AT 1240 PM EDT SUN MAY 31 2015

DRIER AND COOLER AIR WILL CONTINUE TO FILTER INTO THE REGION THIS
AFTERNOON. HOWEVER...CLOUDS ALONG WITH PATCHY DRIZZLE OR A FEW
LIGHT SHOWERS WILL LINGER INTO THIS EVENING. TEMPERATURES WILL
GENERALLY REMAIN STEADY IN THE LOW TO MID 50S THIS AFTERNOON
BEFORE FALLING BACK INTO THE 40S TONIGHT. HIGH PRESSURE WILL MOVE
SLOWLY EAST ACROSS THE GREAT LAKES MONDAY THROUGH WEDNESDAY
RESULTING IN FAIR WEATHER AND WARMING TEMPERATURES.

&&

.UPDATE...
ISSUED AT 1052 AM EDT SUN MAY 31 2015

LET FLOOD WATCH EXPIRE ACROSS OUR MI/IN ZONES BUT EXTENDED THROUGH
18Z IN NORTHWEST OHIO WHERE SEVERAL MORE HOURS OF MOD-HVY RAIN
EXPECTED WITHIN MID LEVEL DEFORMATION PIVOT. ONLY MINOR CHANGES TO
THE FCST/GRIDS OTHERWISE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 349 AM EDT SUN MAY 31 2015

LOW PRESSURE SYSTEM MOVG SLOWLY EAST ACROSS CENTRAL INDIANA WAS
CONTINUING TO CAUSE WIDESPREAD SHOWERS ACROSS OUR AREA. MOST
PERSISTENT BAND OVERNIGHT HAS BEEN LOCATED IN MID LEVEL DEFORMATION
ZONE ACROSS NW INDIANA/SW MICHIGAN... WHICH SHOULD MOVE SLOWLY EAST
ACROSS THE CWA THIS MORNING AS THE LOW DEPARTS. ALTHOUGH AIRMASS HAS
STABILIZED SOME SINCE FROPA AND RAINFALL RATES THIS MORNING WILL NOT
BE AS HEAVY AS THOSE ASSOCIATED WITH YESTERDAYS THUNDERSTORMS...
PRECIPITABLE WATER CONTS OVER 1.5 INCHES AND WARM CLOUD LAYER
DEPTHS AROUND 11KFT RESULTING IN VERY EFFICIENT RAINFALL
PROCESSES. SO STILL APPEARS SOME POTENTIAL FOR LOCALLY HEAVY
RAINFALL THIS MORNING AND CONSIDERING HIGH AMOUNTS THAT FELL IN
THE AREA YDAY... WILL KEEP FLOOD WATCH GOING THIS MORNING. LIGHT
SHOWERS SHOULD TAPER OFF FROM W-E ACROSS THE AREA THIS AFTN/TNGT
AS THE LOW MOVES AWAY. LINGERING MOIST NE FLOW AND STRONG LOW
LEVEL INVERSION SHOULD COMBINE TO KEEP SKIES CLOUDY ACROSS THE
AREA TODAY TODAY WITH JUST A GRADUAL DECREASE IN CLOUDINESS FROM
NW-SE TONIGHT. THIS SHOULD RESULT IN A SMALL DIURNAL TEMPERATURE
RANGE WITH HIGHS TODAY MAINLY IN THE M-U50S AND LOWS TONIGHT IN
THE M-U40S.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 349 AM EDT SUN MAY 31 2015

DRY AND COOL WEATHER WILL START OFF THE PERIOD AS OVERALL
TROUGHINESS LINGERS OVER THE REGION INTO TUESDAY. MODELS SUGGESTING
UPPER LOW CUTTING OFF AND MEANDERING SOUTH INTO THE SOUTHERN STATES,
THIS WILL HELP KEEP THE WARMER AND MORE HUMID AIR INITIALLY BOTTLED
UP AND ALLOW FOR PLEASANT CONDITIONS WITH SLOWLY MODERATING TEMPS TO
NEAR NORMAL LEVELS ON THURSDAY.

EVENTUALLY UPPER LEVEL RIDGING WILL TAKE PLACE INTO THE WEEKEND WITH
A RETURN TO WARMER AND MORE HUMID CONDITIONS. HAVE GRUDGINGLY
MAINTAINED SLGT CHC TO CHC POPS WITH SIGNALS EVEN LESS IMPRESSIVE
FOR PRECIP CHANCES GIVEN LACK OF STRONG FORCING AND HARD TO TIME
SUBTLE WAVES THAT COULD IMPACT THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1240 PM EDT SUN MAY 31 2015

THIS AFTERNOON INTO TONIGHT WILL FEATURE SLOWLY IMPROVING MVFR
CEILINGS WITHIN STRONG POST FRONTAL INVERSION. MAY SEE A FEW
LIGHT SHOWERS/DRIZZLE IMPACT MAINLY KFWA THROUGH MID-LATE
AFTERNOON ON BACKSIDE OF EXITING DEFORMATION AXIS. DRY OTHERWISE
WITH WINDS NORTHEASTERLY 7-15 KNOTS (GUSTS NEAR 20 KNOTS THIS
AFTERNOON).

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT UNTIL 7 PM CDT THIS EVENING FOR INZ003.

MI...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR MIZ077.

OH...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ001-002-004-005-
     015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ043-046.

&&

UPDATE...STEINWEDEL
SYNOPSIS...STEINWEDEL
SHORT TERM...JT
LONG TERM...FISHER
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 31, 4:29 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EDT SUN MAY 31 2015

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-010830-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
429 AM EDT SUN MAY 31 2015 /329 AM CDT SUN MAY 31 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH REMAINS IN EFFECT THIS MORNING FOR MOST OF NORTHERN
INDIANA...SOUTHERN LOWER MICHIGAN AND NORTHWESTERN OHIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-010830-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
429 AM EDT SUN MAY 31 2015 /329 AM CDT SUN MAY 31 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE
MICHIGAN BEACHES INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-010830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
429 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 31, 8:53 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
853 AM EDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       3 NE OSCEOLA            41.71N 86.04W
05/31/2015  M4.05 INCH       ELKHART            IN   MESONET

            MESONET STATION 3 NE OSCEOLA /C9670/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, May 31, 8:55 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
855 AM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       1 E LEESBURG            41.33N  85.83W
05/31/2015  M2.18 INCH       KOSCIUSKO          IN   PUBLIC

            24 HOUR TOTAL

&&

BENTLEY
Local storm report, May 31, 8:56 AM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HEAVY RAIN       3 NNW MIDDLEBURY        41.71N 85.75W
05/31/2015  M2.80 INCH       ELKHART            IN   COCORAHS

            COCORAHS STATION 3 NW MIDDLEBURY /IN-EL-58/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, May 31, 8:57 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 AM EDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 N NORTH WEBSTER       41.36N 85.70W
05/31/2015  M2.50 INCH       KOSCIUSKO          IN   COCORAHS

            COCORAHS STATION NORTH WEBSTER 2.3 N
            /IN-KS-41/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, May 31, 10:15 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 AM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       1 N PLYMOUTH            41.36N  86.31W
05/31/2015  M2.62 INCH       MARSHALL           IN   PUBLIC

&&

BENTLEY
Local storm report, May 31, 10:16 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 AM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       4 SW BRISTOL            41.68N  85.87W
05/31/2015  M3.25 INCH       ELKHART            IN   PUBLIC

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:29 PM EDTSpecial Weather StatementIWXAllen, Fulton, Henry, Putnam46 min

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.